Algebraic Geometry

[1] Categorical traces and a relative Lefschetz-Verdier formula

Qing Lu School of Mathematical Sciences, Beijing Normal University Weizhe Zheng Morningside Center of Mathematics and Hua Loo-Keng Key Laboratory of Mathematics, Academy of Mathematics and Systems Science, Chinese Academy of Sciences

Arithmetic Geometry and Commutative Algebra Algebraic Geometry mathscidoc:2006.07001

Forum Math. Sigma, 10, 1-24, 2022.2
[ Download ] [ 2020-06-15 08:26:15 uploaded by zheng ] [ 727 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Higher genus relative and orbifold Gromov-Witten invariants

Hsian-Hua Tseng Ohio State University Fenglong You University of Alberta

Algebraic Geometry mathscidoc:1907.01003

Geometry & Topology
[ Download ] [ 2019-07-02 22:36:01 uploaded by tseng ] [ 675 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Torus localization and wall crossing for cosection localized virtual cycles

Huai-Liang Chang Hong Kong University of Science and Technology Young-Hoon Kiem Seoul National University Jun Li Stanford Unversity

Algebraic Geometry mathscidoc:1707.43002

Distinguished Paper Award in 2017

Advances in Mathematics, 308, 964-986, 2017
[ Download ] [ 2017-07-17 14:17:45 uploaded by yauawardadmin ] [ 617 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Hodge-Theoretic Mirror Symmetry for Toric Stacks

Tom Coates Imperial College London Alessio Corti Imperial College London Hiroshi Iritani Kyoto University Hsian-Hua Tseng Ohio State University

Algebraic Geometry mathscidoc:1801.01001

Distinguished Paper Award in 2020

Journal of Differential Geometry, 114, (1), 41-115, 2020.1
[ Download ] [ 2018-01-04 23:17:16 uploaded by tseng ] [ 544 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Some Applications of the Mirror Theorem for Toric Stacks

Tom Coates Imperial College London Alessio Corti Imperial College London Hiroshi Iritani Kyoto University Hsian-Hua Tseng Ohio State University

Algebraic Geometry mathscidoc:1801.01005

Advances in Theoretical and Mathematical Physics, 23, (3), 767--802, 2019
[ Download ] [ 2018-01-04 23:39:29 uploaded by tseng ] [ 536 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The intrinsic topology of linear maps

Quan Xu College of Sciences, China jiliang university

Algebraic Geometry mathscidoc:2008.45001

[ Download ] [ 2020-08-22 20:41:08 uploaded by xuquan ] [ 527 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] On the characterization of abelian varieties for log pairs in zero and positive characteristic

Yuan Wang

Algebraic Geometry mathscidoc:1910.43623

arXiv preprint arXiv:1610.05630, 2016.10
[ Download ] [ 2019-10-20 20:45:28 uploaded by Yuan_Wang ] [ 523 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] Kodaira dimension of algebraic fiber spaces over abelian varieties

Jein-Shan Chen Junyan Cao Université Paris 6 Mihai P˘aun Korea Institute for Advanced Stud

Algebraic Geometry mathscidoc:1911.43006

Distinguished Paper Award in 2020

Invent. Math. , 207, (1), 345–387
[ Download ] [ 2019-11-18 13:47:20 uploaded by Junyan_Cao ] [ 512 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Twisted orbital integrals and irreducible components of affine Deligne-Lusztig varieties

Rong Zhou Imperial College London Yihang Zhu Columbia University

Number Theory Representation Theory Algebraic Geometry mathscidoc:2005.24005

Gold Award Paper in 2020

Cambridge Journal of Mathematics, 8, (1), 2020.2
[ Download ] [ 2020-05-18 07:39:19 uploaded by yihangzhu ] [ 483 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] From local Torelli to global Torelli

Kefeng Liu Yang Shen

Algebraic Geometry mathscidoc:1912.43103

arXiv preprint arXiv:1512.08384, 2015.12
[ Download ] [ 2019-12-21 11:15:47 uploaded by Kefeng_Liu ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Geometry of the Maurer-Cartan equation near degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Naichung Conan Leung The Chinese University of Hong Kong Ziming Nikolas Ma Southern University of Science and Technology

Algebraic Geometry mathscidoc:1905.01002

J. Differential Geom., 2021.7
[ Download ] [ 2019-05-28 12:08:04 uploaded by kwchan ] [ 475 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Tropical counting from asymptotic analysis on Maurer-Cartan equations

Ziming Nikolas Ma The Chinese University of Hong Kong Kwokwai Chan The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:1808.01001

Transactions of the American Mathematical Society, 373, 6411-6450, 2020.6
[ Download ] [ 2018-08-01 18:53:33 uploaded by zimingnikolas ] [ 472 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] DK Conjecture for Derived Categories of Grassmannian Flips

Nai Chung Conan Leung Department of Mathematics & Insitite of Mathematical Sciences, the Chinese University of Hong Kong Ying Xie Department of Mathematics & Insitite of Mathematical Sciences, the Chinese University of Hong Kong

Algebraic Geometry mathscidoc:1912.45001

[ Download ] [ 2019-12-12 14:20:54 uploaded by YingXie ] [ 463 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Heights in families of abelian varieties and the Geometric Bogomolov Conjecture

Ziyang Gao CNRS, IMJ-PRG Philipp Habegger University of Basel

Number Theory Algebraic Geometry mathscidoc:2005.24004

Gold Award Paper in 2020

Annals of Mathematics, 189, 527-604, 2019
[ Download ] [ 2020-05-15 20:04:11 uploaded by zgao ] [ 441 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] On two inequality conjectures for the $k$-th Yau numbers of isolated hypersurface singularities

Naveed Hussain Huashang College Guangdong University of Finance and Economics Stephen Yau Tsinghua University Huaiqing Zuo Tsinghua University

Algebraic Geometry mathscidoc:2005.45001

[ Download ] [ 2020-05-20 18:48:30 uploaded by hqzuo ] [ 429 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Boundedness of Q-Fano varieties with degrees and alpha-invariants bounded from below

Chen Jiang Fudan University

Algebraic Geometry mathscidoc:2105.45003

Annales Scientifiques de l'École Normale Supérieure, 53, (4), 1235-1248, 2020.10
[ Download ] [ 2021-05-21 19:05:26 uploaded by chenjiang ] [ 429 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Smoothing pairs over degenerate Calabi-Yau varieties

Kwokwai Chan The Chinese University of Hong Kong Ziming Nikolas Ma The Chinese University of Hong Kong

Algebraic Geometry mathscidoc:2002.45001

Int. Math. Res. Not. IMRN, 2022, (4), 2582–2614, 2022.2
[ Download ] [ 2020-02-27 17:10:29 uploaded by kwchan ] [ 421 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] Some results on affine Deligne-Lusztig varieties

Xuhua He

Algebraic Geometry mathscidoc:1912.43229

arXiv preprint arXiv:1807.02158, 2018.7
[ Download ] [ 2019-12-21 11:30:50 uploaded by Xuhua_He ] [ 408 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Quantum indices and refined enumeration of real plane curves

Grigory Mikhalkin Université de Genève

Algebraic Geometry mathscidoc:1911.43016

Acta Mathematica, 219, (1), 135 – 180, 2017
[ Download ] [ 2019-11-26 16:07:15 uploaded by actaadmin ] [ 407 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] Fully HodgeNewton decomposable Shimura varieties

Ulrich Goertz Xuhua He Sian Nie

Algebraic Geometry mathscidoc:1912.43203

Peking Mathematical Journal, 2, (2), 99-154, 2019.6
[ Download ] [ 2019-12-21 11:29:23 uploaded by Xuhua_He ] [ 401 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Nonexistence for complete KhlerEinstein metrics on some noncompact manifolds

Peng Gao Shing-Tung Yau Wubin Zhou

Algebraic Geometry mathscidoc:1912.43680

Mathematische Annalen, 369, 1271-1282, 2017.12
[ Download ] [ 2019-12-24 20:49:35 uploaded by yaust ] [ 391 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Stable rationality of quadric surface bundles over surfaces

Brendan Hassett Brown University Alena Pirutka New York University Yuri Tschinkel New York University

Algebraic Geometry mathscidoc:1911.43022

Acta Mathematica, 220, (2), 341 – 365, 2018
[ Download ] [ 2019-11-26 16:59:58 uploaded by actaadmin ] [ 383 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Mirror maps, modular relations and hypergeometric series, 2

Shing-Tung Yau

Algebraic Geometry mathscidoc:1912.43727

1996
[ Download ] [ 2019-12-24 20:53:06 uploaded by yaust ] [ 382 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Geometry of logarithmic forms and deformations of complex structures

Kefeng Liu Sheng Rao Xueyuan Wan

Algebraic Geometry mathscidoc:1912.43093

arXiv preprint arXiv:1708.00097, 2017.7
[ Download ] [ 2019-12-21 11:15:10 uploaded by Kefeng_Liu ] [ 378 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Argos seminar on intersections of modular correspondences

Xuhua He

Algebraic Geometry mathscidoc:1912.43217

Astrisque, 312, 2007
[ Download ] [ 2019-12-21 11:30:16 uploaded by Xuhua_He ] [ 378 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

Show all 3 5 10 25 papers per page.
Sort by time views
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved